# SDR USAA2014091500019

- Difficulty date: September 14, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 43,732 hours, 16,322 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT L2 DOOR DISARM HANDLE LOOSE & MISSING PIN.  INSTALLED PIN AS NEEDED.
